# SDR QXEA0200700

- Difficulty date: April 16, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 9,994 hours, 14,036 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Tail Cone
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT NACELLE INSIDE TAIL CONE THERE IS CHAFING TO THE UNDERSIDE OF DECK.  REPAIRED IAW DHC-8 RD 8-54-097.
